# SDR 07FDEA02109

- Difficulty date: June 12, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 43,314 hours, 11,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT L38, STA 1865 FOUND SPLICE DAMAGED.     [06-18-07]    REPAIR CARRIED OUT AS PER SRM 51-33-01 VOLUME II AND DRAWING AFA7105.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
